# SDR EIA2000259

- Difficulty date: September 10, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1717 STRINGER 34L CRACKED AT FUSELAGE EXTERNAL SKIN APPROX 1.25 INCH LENGTH.  CRACKED PORTION TRIMMED OFF PER SRM 53-30-03 FIG 1.  HIGH FREQUENCY INSPECTED FOR CRACK FREE.  SKIN REPAIRED PER SRM 53-30-03 FIG 1 AND SRWS 917737.  (M)
